Do I need to be concerned my BP is 90/70 with a headache. I do take high blood pressure pills by never been this low?

It depends. Having lower than usual blood pressure without any associated symptoms like headaches, dizziness, weakness, breathing problems, clammy feeling, or visual disturbance maybe just transient. Recent significant weight loss can cause a drop in blood pressure. Your dose of blood pressure medication may need to be altered. Schedule an appt with your doctor to discuss this matter.
Yes, low BP symptoms. Since you are taking blood pressure (bp)pills your BP may drop too low. The absolute number is not the deciding factor. "too low" is any BP that actually causes symptoms, in your case headache, others include dizziness, lightheadedness, fainting, fatigue, and visual changes. You may want to drink some additional fluids, take it easy and if this continuous you must check with your doctor.